# SDR DALA2021052102826

- Difficulty date: May 18, 2021
- Submitted: May 21, 2021
- Operation: Air carrier
- Aircraft: N674DL
- Make and model: Boeing 757232
- Aircraft serial: 25979
- Aircraft time: 90,943 hours, 40,106 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 1640
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 674 DURING INSPECTION MAITENANCE FOUND LH 1640 FRAME HAS CRACK INDICATIONS IN THE LOWER INBOARD HOLE AT APPROX 3 AND 9 O CLOCK LOOKING AFT. CRACK INDICATIONS ARE IN THE FRAME LAYER. REPAIRED LH FRAM PER ERA 592625-14AD. (LP 1812894)
